Open Access
August, 1973 Degeneracy Properties of Subcritical Branching Processes
J. Chover, P. Ney, S. Wainger
Ann. Probab. 1(4): 663-673 (August, 1973). DOI: 10.1214/aop/1176996893


This paper describes the limit behavior of sub-critical, age-dependent branching processes for which the Malthusian parameter does not exist.


Download Citation

J. Chover. P. Ney. S. Wainger. "Degeneracy Properties of Subcritical Branching Processes." Ann. Probab. 1 (4) 663 - 673, August, 1973.


Published: August, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0387.60097
MathSciNet: MR348852
Digital Object Identifier: 10.1214/aop/1176996893

Primary: 60G99
Secondary: 60J80 , 60K05

Keywords: Age-dependent (non-Markovian) branching processes , conditioned limit laws , sub-exponential distributions , Yaglom theorem

Rights: Copyright © 1973 Institute of Mathematical Statistics

Vol.1 • No. 4 • August, 1973
Back to Top